ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Abbas, Mohamed I."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Abbas, Mohamed I. (2015) Ulam stability of fractional impulsive differential equations with Riemann-Liouville integral boundary conditions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (5). pp. 34-51. ISSN 00002-3043

This list was generated on Mon Aug 20 20:30:42 2018 AMT.